# SDR ASAA9910097

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 422-426
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND EXTERNAL SKIN CENTER LINE BS 422 TO 426 BETWEEN STRINGER 28L AND 28R CRACKED.  REPAIRED PER SRM 53-30-3 AND 53-30-4.  (M)
